Alert archive / Alabama / Heat Advisories in 2012

Heat Advisory 7, NWS Birmingham, AL

July 23, 201228 counties in Alabama

NWS Birmingham, AL issued this heat advisory at Jul 23, 2012, 4:39 PM CDT for 28 counties in Alabama. It took effect at Jul 24, 2012, 1:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2012, 4:39 PM CDT (21:39 UTC)
In effect from
Jul 24, 2012, 1:00 PM CDT
Expired
Jul 24, 2012, 7:00 PM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
All 28 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Bullock County, AL, Chambers County, AL, Chilton County, AL, Clay County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Greene County, AL, Hale County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 54 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1212 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WWUS74 KBMX 232139
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT MON JUL 23 2012

...HOT AND HUMID CONDITIONS EXPECTED FOR TUESDAY POSSIBLY
CONTINUING INTO MID WEEK...

.A DOME OF HIGH PRESSURE OVER MUCH OF THE UNITED STATES WILL EQUAL
HOT TEMPERATURES. THESE TEMPERATURES ALONG WITH INCREASED LOW LEVEL
MOISTURE WILL CREATE HUMID CONDITIONS AND ALLOW AFTERNOON HEAT
INDEX VALUES TO CLIMB ACROSS CENTRAL ALABAMA.

ALZ012-022-023-025-027>050-241200-
/O.NEW.KBMX.HT.Y.0007.120724T1800Z-120725T0000Z/
LAMAR-PICKENS-TUSCALOOSA-SHELBY-TALLADEGA-CLAY-RANDOLPH-SUMTER-
GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-MARENGO-
DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-
RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...SULLIGENT...VERNON...CARROLLTON...
TUSCALOOSA...COLUMBIANA...PELHAM...ALABASTER...TALLADEGA...
SYLACAUGA...ASHLAND...ROANOKE...LIVINGSTON...EUTAW...GREENSBORO...
MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD...
ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE...
DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...
HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE...
UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA
439 PM CDT MON JUL 23 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY. 

* TEMPERATURES...WILL RANGE FROM THE MID TO UPPER 90S TUESDAY
  AFTERNOON.

* HEAT INDEX VALUES...WILL RANGE FROM 105 TO 110 DEGREES TUESDAY
  AFTERNOON. 

* IMPACTS...PROLONGED EXPOSURE TO THE HEAT CAN BE DANGEROUS IF
  THE PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. 

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1. 

&&

$$

08/MK
2 follow-up statements
063 
WWUS74 KBMX 240931
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 AM CDT TUE JUL 24 2012

...HOT AND HUMID CONDITIONS EXPECTED THIS AFTERNOON POSSIBLY
CONTINUING INTO WEDNESDAY AND THURSDAY...

.A DOME OF HIGH PRESSURE OVER MUCH OF THE UNITED STATES WILL
PRODUCE HOT TEMPERATURES. THESE TEMPERATURES ALONG WITH LOW
LEVEL MOISTURE WILL CREATE HUMID CONDITIONS AND ALLOW AFTERNOON
HEAT INDEX VALUES TO CLIMB ACROSS CENTRAL ALABAMA.

ALZ012-025-027>029-036>038-241045-
/O.CAN.KBMX.HT.Y.0007.120724T1800Z-120725T0000Z/
LAMAR-SHELBY-TALLADEGA-CLAY-RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS-
INCLUDING THE CITIES OF...SULLIGENT...VERNON...COLUMBIANA...
PELHAM...ALABASTER...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...
LAFAYETTE
431 AM CDT TUE JUL 24 2012

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE HEAT
ADVISORY. 

HEAT INDICES EXPECTED TO BE SLIGHTLY LOWER THAN
CRITERIA...GENERALLY 99 TO 104 DEGREES.

$$

ALZ022-023-030>035-039>050-250000-
/O.CON.KBMX.HT.Y.0007.120724T1800Z-120725T0000Z/
PICKENS-TUSCALOOSA-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO-
DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-
RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...CARROLLTON...TUSCALOOSA...LIVINGSTON...
EUTAW...GREENSBORO...MOUNDVILLE...MARION...CENTREVILLE...
CLANTON...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...
FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...
TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...
TROY...EUFAULA
431 AM CDT TUE JUL 24 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* TEMPERATURES...WILL RANGE FROM THE MID TO UPPER 90S TUESDAY 
  AFTERNOON. 

* HEAT INDEX VALUES...WILL BE AROUND 105 DEGREES TUESDAY 
  AFTERNOON. 

* IMPACTS...PROLONGED EXPOSURE TO THE HEAT CAN BE DANGEROUS IF 
  THE PROPER PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
093 
WWUS74 KBMX 242007
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
307 PM CDT TUE JUL 24 2012

...HOT AND HUMID CONDITIONS EXPECTED THIS AFTERNOON AND
AGAIN ON WEDNESDAY...

.A DOME OF HIGH PRESSURE OVER MUCH OF THE UNITED STATES WILL PRODUCE
HOT AND HUMID CONDITIONS ACROSS CENTRAL ALABAMA. THE COMBINATION
OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CAUSE HEAT INDEX
VALUES TO REACH DANGEROUS LEVELS ACROSS CENTRAL ALABAMA.

ALZ022-023-030>035-039>050-250415-
/O.NEW.KBMX.HT.Y.0008.120725T1700Z-120726T0200Z/
/O.CON.KBMX.HT.Y.0007.000000T0000Z-120725T0000Z/
PICKENS-TUSCALOOSA-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO-
DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-
RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...CARROLLTON...TUSCALOOSA...LIVINGSTON...
EUTAW...GREENSBORO...MOUNDVILLE...MARION...CENTREVILLE...
CLANTON...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...
FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...
TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...
TROY...EUFAULA
307 PM CDT TUE JUL 24 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT WEDNESDAY. 

* TEMPERATURES...MIDDLE TO UPPER 90S THIS AFTERNOON AND WEDNESDAY
  AFTERNOON.

* HEAT INDEX VALUES...AROUND 105 DEGREES THIS AFTERNOON AND
  WEDNESDAY AFTERNOON.

* IMPACTS...PROLONGED EXPOSURE TO THE HEAT CAN BE DANGEROUS IF 
  THE PROPER PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

ALZ011>015-017>021-024>029-036>038-250415-
/O.NEW.KBMX.HT.Y.0008.120725T1700Z-120726T0200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY-
RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...BIRMINGHAM...HOOVER...COLUMBIANA...
PELHAM...ALABASTER...PELL CITY...MOODY...TALLADEGA...SYLACAUGA...
ASHLAND...ROANOKE...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE
307 PM CDT TUE JUL 24 2012

...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT WEDNESDAY. 

* TEMPERATURES...MIDDLE TO UPPER 90S WEDNESDAY AFTERNOON.

* HEAT INDEX VALUES...AROUND 105 DEGREES WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. 

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1. 

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this heat advisory went out at Jul 23, 3:07 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 23, 3:07 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
307 PM CDT MON JUL 23 2012

.SHORT TERM...TONIGHT THROUGH THURSDAY.

CONVECTION THIS AFTERNOON HAS BEEN CONFINED TO THE EASTERN
PORTIONS OF ALABAMA THIS AFTERNOON. THE SHORT WAVE TROF AXIS
MOVING SOUTHWARD INTO NORTHERN GEORGIA WILL CONTINUE TO TRACK
ALONG WEST SIDE OF A BROAD TROF AXIS ALONG THE ATLANTIC COAST.
HIGH PRESSURE RIDGE CENTERED OVER WESTERN MISSOURI WILL ALSO
TRACK SOUTHEAST AND WEAKEN SLIGHTLY. THE TROF AXIS WILL PUSH
DEEPER MOISTURE AND MID LEVEL INSTABILITY AXIS TOWARDS NORTHWEST
FLORIDA THE NEXT FEW DAYS. THIS COMBINED WITH THE APPROACHING
UPPER HIGH CENTER WILL SUPPRESS CONVECTION ACROSS MOST OF CENTRAL
ALABAMA TUESDAY AND WEDNESDAY...WITH ONLY SMALL CHANCES FOR RAIN
ACROSS THE SOUTHEAST COUNTIES. THE INCREASING UPPER HEIGHTS WILL
ALSO RESULT IN TEMPERATURES CLIMBING INTO THE MIDDLE TO UPPER 90S
OVER ALL THE THE AREA...WITH THE POSSIBILITY OF A FEW SPOTS
REACHING THE CENTURY MARK.

BY THURSDAY A FAIRLY SIGNIFICANT SHORT WAVE TROF WILL PASS
THROUGH THE OHIO VALLEY STATES. THIS WILL CAUSE THE UPPER HIGH
OVER THE SOUTHEAST STATES TO WEAKEN ENOUGH TO ALLOW FOR SLIGHTLY
BETTER RAIN CHANCES ON THURSDAY...MAINLY ACROSS SOUTH CENTRAL
ALABAMA.

.LONG TERM...FRIDAY THROUGH MONDAY.

THE SHORT WAVE TROF AND ASSOCIATED WEAK SURFACE FRONT WILL BE CLOSE
ENOUGH TO ALABAMA ON FRIDAY TO PRODUCE THE HIGHEST RAIN CHANCES OF
THE WEEK. IF SHORT WAVE HOLDS TOGETHER...WOULD NOT BE SURPRISED IF
RAIN CHANCES RAISED TO LIKELY IN LATER FORECASTS. FORECAST
SOUNDING FOR KBMX FROM THE GFS MODEL SHOWS UNIDIRECTIONAL FLOW
ALOFT AHEAD OF FRONT...ONLY MODEST MID LEVEL LAPSE RATES...AND VERY
LITTLE LOW LEVEL CONVERGENCE...SO SEVERE THREAT LOOKS MINIMAL AT
THIS TIME. THE TROF AXIS IS FORECAST BY THE GFS AND ECMWF MODELS
TO PUSH THROUGH CENTRAL ALABAMA ON SATURDAY WITH WITH THE BETTER
RAIN CHANCES SHIFTING TO AREAS SOUTH OF I-20. BY SUNDAY AND MONDAY
THE UPPER TROF AXIS WILL BE LOCATED NEAR NW FLORIDA...SO ONLY
SMALL RAIN CHANCES FOR THE SOUTHEAST COUNTIES OF CENTRAL ALABAMA
DURING THOSE TWO DAYS.

58/ROSE

&&

.AVIATION...18Z TAF DISCUSSION.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THIS
AFTERNOON. COVERAGE IS TOO SMALL TO INCLUDE IN THE TAFS AT THIS
TIME BUT WILL HAVE TO WATCH FOR ANY POP-UP STORMS THAT MAY FOR
NEAR THE TERMINALS. WINDS VERY LIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     72  96  72  98  73 /  10  10  10  10  10
ANNISTON    72  94  73  97  75 /  10  10  10  10  10
BIRMINGHAM  75  96  75  97  76 /  10  10  10  10  10
TUSCALOOSA  73  96  74  98  75 /  10  10  10  10  10
CALERA      74  96  74  98  76 /  10  10  10  10  10
AUBURN      73  94  73  94  74 /  20  20  10  20  10
MONTGOMERY  74  98  74  99  75 /  20  20  10  20  10
TROY        71  94  72  96  73 /  20  30  20  40  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 23, 1:38 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 PM CDT MON JUL 23 2012

ALZ011>015-017>050-241845-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
138 PM CDT MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

Nearby

Heat Advisories in Alabama, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.